SciELO - Scientific Electronic Library Online

vol.37 número3Quasi 𝒩-Open sets and related compactness concepts in bitopological spacesOn the graded classical prime spectrum of a graded module índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


LOURDUSAMY, A.; PATRICK, F.  y  MATHIVANAN, T.. The t-pebbling number of Lamp graphs. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.3, pp.503-517. ISSN 0716-0917.

Let G be a graph and some pebbles are distributed on its vertices. A pebbling move (step) consists of removing two pebbles from one vertex, throwing one pebble away, and moving the other pebble to an adjacent vertex. The t-pebbling number of a graph G is the least integer m such that from any distribution of m pebbles on the vertices of G, we can move t pebbles to any specified vertex by a sequence of pebbling moves.

In this paper, we determine the t-pebbling number of Lamp graphs.

Palabras clave : Pebbling number; t-Pebbling number; Lamp graphs.

        · texto en Inglés     · Inglés ( pdf )